Profil

HUI Chun Yin

Main Referenced Co-authors
Larsen, Michael (3)
Pong, Wai Yan (1)
Shalev, Aner (1)
Main Referenced Disciplines
Mathematics (10)

Publications (total 10)

The most downloaded
121 downloads
HUI, C. Y. (2012). Specialization of monodromy group and l-independence. Comptes Rendus. Mathématique. doi:10.1016/j.crma.2011.12.012 https://hdl.handle.net/10993/23205

The most cited

13 citations (WOS)

HUI, C. Y. (2013). Monodromy of Galois representations and equal-rank subalgebra equivalence. Mathematical Research Letters, 20 (4), 1-24. doi:10.4310/MRL.2013.v20.n4.a8 https://hdl.handle.net/10993/23204

HUI, C. Y., & Larsen, M. (2015). Adelic openness without the Mumford-Tate conjecture. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/19179.

HUI, C. Y. (2015). On rationality of certian type A Galois representations. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/19180.

HUI, C. Y. (2015). l-independence for compatible systems of (mod l) representations. Compositio Mathematica, 151 (7), 1215-1241. doi:10.1112/S0010437X14007969
Peer Reviewed verified by ORBi

HUI, C. Y., Larsen, M., & Shalev, A. (2015). The Waring problem for Lie groups and Chevalley groups. Israel Journal of Mathematics, 210 (1), 81-100. doi:10.1007/s11856-015-1246-9
Peer Reviewed verified by ORBi

HUI, C. Y., & Larsen, M. (2015). Type A images of Galois representations and maximality. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/23203.

HUI, C. Y. (2015). Invariant dimensions and maximality of geometric monodromy action. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/23202.

HUI, C. Y. (2013). Monodromy of Galois representations and equal-rank subalgebra equivalence. Mathematical Research Letters, 20 (4), 1-24. doi:10.4310/MRL.2013.v20.n4.a8
Peer Reviewed verified by ORBi

HUI, C. Y., & Pong, W. Y. (2012). Diophantine Equation of Matching Games I. Integers: Electronic Journal of Combinatorial Number Theory.
Peer reviewed

HUI, C. Y. (2012). Specialization of monodromy group and l-independence. Comptes Rendus. Mathématique. doi:10.1016/j.crma.2011.12.012
Peer Reviewed verified by ORBi

HUI, C. Y. (2009). An extension result of CR functions by a general Schwarz re ection principle. Complex Variables and Elliptic Equations, 54, 927-934. doi:10.1080/17476930902999025
Peer Reviewed verified by ORBi

Contact ORBilu